MathSciNet Relay Station
MathSciNet bibliographic data
MR1078717 05A05 (05B20)
Wilson, Richard M. A diagonal form for the incidence matrices of $t$-subsets vs. $k$-subsets. European J. Combin. 11 (1990), no. 6, 609–615.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement